Linear and multilinear algebra; matrix theory
1. On the construction of symmetric nonnegative matrix with prescribed Ritz values

A. M. Nazaria; E. Afshari

Volume 03, Issue 02 , Spring 2014, Pages 61-66

  In this paper for a given prescribed Ritz values that satisfy in the some special conditions, we find a symmetric nonnegative matrix, such that the given set be its Ritz values.  Read More

Difference and functional equations
2. Existence and uniqueness of solution of Schrodinger equation in extended Colombeau algebra

M. Alimohammady; F. Fattahi

Volume 03, Issue 02 , Spring 2014, Pages 67-78

  In this paper, we establish the existence and uniqueness result of the linear Schrodinger equation with Marchaud fractional derivative in Colombeau generalized algebra. The purpose of introducing Marchaud fractional derivative is regularizing it in Colombeau sense.  Read More

3. Product of normal edge-transitive Cayley graphs

A. Assari

Volume 03, Issue 02 , Spring 2014, Pages 79-85

  For two normal edge-transitive Cayley graphs on groups H and K which have no common direct factor and $\gcd(|H/H^\prime|,|Z(K)|)=1=\gcd(|K/K^\prime|,|Z(H)|)$, we consider four standard products of them and it is proved that only tensor product of factors can be normal edge-transitive.  Read More

Functional analysis
4. Compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions

D. Alimohammadi; S. Sefidgar

Volume 03, Issue 02 , Spring 2014, Pages 87-105

  We characterize compact composition operators on real Banach spaces of complex-valued bounded Lipschitz functions on metric spaces, not necessarily compact, with Lipschitz involutions and determine their spectra.  Read More

Abstract harmonic analysis
5. Hereditary properties of amenability modulo an ideal of Banach algebras

H. Rahimi; E. Tahmasebi

Volume 03, Issue 02 , Spring 2014, Pages 107-114

  In this paper we investigate some hereditary properties of amenability modulo an ideal of Banach algebras. We show that if $(e_\alpha)_\alpha$ is a bounded approximate identity modulo I of a Banach algebra A and X is a neo-unital modulo I, then $(e_\alpha)_\alpha$ is a bounded approximate identity ...  Read More

Calculus of variations and optimal control; optimization
6. A generalized cost Malmquist index to compare the productivities of units with negative data in DEA

G. Tohidi; S. Razavyan; S. Tohidnia

Volume 03, Issue 02 , Spring 2014, Pages 115-120

  In some data envelopment analysis (DEA) applications, some inputs of DMUs have negative values with positive cost. This paper generalizes the global cost Malmquist productivity index to compare the productivity of di erent DMUs with negative inputs in any two periods of times under variable ...  Read More